Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 424059, 11 pages
http://dx.doi.org/10.1155/2014/424059
Research Article

Bäcklund Transformation and Quasi-Periodic Solutions for a Variable-Coefficient Integrable Equation

College of Science, China University of Mining and Technology, Xuzhou 221116, China

Received 12 March 2014; Accepted 27 April 2014; Published 18 May 2014

Academic Editor: Tiecheng Xia

Copyright © 2014 Wenjuan Rui and Yufeng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Binary Bell polynomials are applied to construct bilinear formalism, bilinear Bäcklund transformation, Lax pair, and infinite conservation laws of the generalized variable-coefficient fifth-order Korteweg-de Vries equation. In the meantime, quasi-periodic wave solutions for the equation are obtained by using the Riemann theta function. The asymptotic properties of one-periodic wave solution and two-periodic wave solutions are also established, respectively.